# SDR ASAA2018110826807

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,260 hours, 12,915 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 1 FAIL INDICATION. GROUNDED - YES. PERFORMED FIM 23-11 TASK 801 NR 1 HF COMM BITE. FAIL LIGHT EXTINGUISHED. NO OTHER DEFECTS NOTED.
